Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 20, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at May 20, 2014, 8:26 PM MDT for Yuma County, Colorado. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2014, 8:26 PM MDT (02:26 UTC)
- Expired
- May 20, 2014, 9:30 PM MDT
- In force
- 64 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Yuma County, CO
The radar
The Goodland radar (KGLD), 89 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 6:27 PM MDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 2.4 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1874 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
571
WUUS53 KGLD 210226
SVRGLD
COC125-210330-
/O.NEW.KGLD.SV.W.0020.140521T0226Z-140521T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
826 PM MDT TUE MAY 20 2014
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN YUMA COUNTY IN NORTHEAST COLORADO...
* UNTIL 930 PM MDT
* AT 822 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
COPE...AND MOVING EAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JOES...KIRK...IDALIA AND BONNY RESERVOIR.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 207 AND 229.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3970 10281 3980 10280 3990 10213 3957 10216
3957 10281 3963 10281 3968 10281
TIME...MOT...LOC 0227Z 256DEG 29KT 3959 10276
HAIL...1.50IN
WIND...60MPH
$$
STASSER3 follow-up statements
508
WWUS53 KGLD 210254
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
854 PM MDT TUE MAY 20 2014
COC125-210330-
/O.CON.KGLD.SV.W.0020.000000T0000Z-140521T0330Z/
YUMA CO-
854 PM MDT TUE MAY 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN YUMA
COUNTY UNTIL 930 PM MDT...
AT 852 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KIRK...AND
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
IDALIA...BONNY RESERVOIR AND BEECHER ISLAND.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 207 AND 229.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3970 10281 3980 10280 3990 10213 3957 10216
3957 10281 3963 10281 3968 10281
TIME...MOT...LOC 0253Z 264DEG 27KT 3962 10259
HAIL...1.00IN
WIND...60MPH
$$
STASSER/ALW583
WWUS53 KGLD 210321
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
921 PM MDT TUE MAY 20 2014
COC125-210330-
/O.CON.KGLD.SV.W.0020.000000T0000Z-140521T0330Z/
YUMA CO-
921 PM MDT TUE MAY 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
YUMA COUNTY UNTIL 930 PM MDT...
AT 918 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF KIRK...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
IDALIA AND BONNY RESERVOIR.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 207 AND 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3970 10261 3978 10216 3958 10216 3957 10217
3957 10222 3957 10261
TIME...MOT...LOC 0321Z 241DEG 24KT 3959 10248
HAIL...1.00IN
WIND...<50MPH
$$
024380
WWUS53 KGLD 210328
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
928 PM MDT TUE MAY 20 2014
COC125-210337-
/O.EXP.KGLD.SV.W.0020.000000T0000Z-140521T0330Z/
YUMA CO-
928 PM MDT TUE MAY 20 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL YUMA COUNTY WILL
EXPIRE AT 930 PM MDT/1030 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM MDT.
LAT...LON 3970 10261 3978 10216 3958 10216 3957 10217
3957 10222 3957 10261
TIME...MOT...LOC 0327Z 241DEG 24KT 3961 10243
$$
024What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 5:43 PM MDT, 2 hours 43 minutes earlier.
Area forecast discussion, May 20, 5:43 PM MDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 543 PM MDT TUE MAY 20 2014 .UPDATE... ISSUED AT 536 PM MDT TUE MAY 20 2014 BASED ON RADAR TRENDS AND HRRR...EXPANDED AND INCREASED POPS THIS EVENING BASICALLY NORTH OF INTERSTATE 70. SUPERCELL IN NORTHEAST COLORADO WILL CONTINUE TO MOVE EAST NORTHEAST THROUGH SUNSET...BUT WILL DISSIPATE SOMETIME THIS EVENING AS IT MOVES INTO NORTHWEST KANSAS. LARGE HAIL UP TO HALF DOLLAR SIZE AND DAMAGING WINDS WILL BE POSSIBLE...AND IT HAS PRODUCED AN OCCASIONAL ROTATING WALL CLOUD SO A BRIEF TORNADO CANNOT BE RULED OUT. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 219 PM MDT TUE MAY 20 2014 AIR MASS IS RATHER MOIST AND UNSTABLE BELOW 700 MB WITH LOW LEVEL UPSLOPE IN PLACE BEHIND THE FRONT THAT IS TO OUR SOUTH. PROBLEM IS THE LEVELS ABOVE ALL THIS. THERE IS LITTLE TO NO LIFT THROUGH JET LEVEL AS HEIGHTS SLOWLY RISE THROUGH THE NIGHT. ALSO A RATHER DEEP/VERY DRY EML IS ON TOP OF THE AREA. THIS IS BASICALLY SQUASHING WHAT IS TRYING TO DEVELOP WHICH IS A RATHER WIDESPREAD FLAT CUMULUS FIELD. THE BEST LIFT...MOISTURE...INSTABILITY AND LEAST CAP IS OVER THE FAR WEST AND NORTHWEST PORTION OF THE AREA THROUGH MID EVENING. SO KEPT A SLIGHT CHANCE IN THIS AREA. BY 06Z...THE CAP STRENGTHENS SIGNIFICANTLY AND EXPECT WHATEVER PRECIPITATION THAT WAS AROUND TO BE DONE. WINDS SHOULD LIGHTEN UP THROUGH THE NIGHT AND IF CLOUD COVER DECREASES ENOUGH...TEMPERATURES SHOULD HAVE NO PROBLEM WITH READING DROPPING TO NEAR THE COOLER GUIDANCE. AS HAS BEEN ADVERTISED THE LAST FEW DAYS...THE FIRST IN A SERIES OF ACTIVE WEATHER DAYS WILL START ON WEDNESDAY. MOISTURE...LIFT AND INSTABILITY INCREASE SUBSTANTIALLY OVER WHAT IS AROUND RIGHT NOW. CONSIDERING THE STRONGER LIFT...LARGE INSTABILITY...AND SIGNIFICANT SHEAR...SEVERE THUNDERSTORMS LOOK TO BE A GOOD BET WITH ALL THREATS POSSIBLE. THUNDERSTORMS BEGIN BY MID AFTERNOON. CONTINUED THE MENTION OF SEVERE THUNDERSTORMS IN THE FORECAST. MODELS ARE ALL OVER THE PLACE WITH THE THERMAL FIELD. TENDED TO BLEND THE GUIDANCE WITH A HEDGE TOWARD THE COOLER SIDE CONSIDERING THE THE EXPECTED INCREASE IN CLOUD COVER AND UPSLOPE COMPONENT OF THE WIND. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 320 PM MDT TUE MAY 20 2014 THE FOCUS/MAIN CONCERNS FOR THE LONG TERM FORECAST PERIOD ARE SEVERE WEATHER CHANCES AND POTENTIAL FOR HEAVY RAINS. UPPER LEVEL PATTERN WILL REMAIN FAVORABLE FOR SEVERE WEATHER WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. WITH THE HEIGHTENED MOISTURE CONTENT OF THE AIR...THE POTENTIAL EXISTS FOR SOME HEAVY RAINS AND FLASH FLOODING FROM THURSDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS ON WEDNESDAY. ATMOSPHERE AND WIND PROFILES BECOME MORE FAVORABLE FOR A FEW TORNADOES DURING THE EARLY EVENING HOURS. WIND SHEAR AND HELICITY HAVE COME DOWN SOME FROM THE MODEL RUNS YESTERDAY SO AM NOW MORE PESSIMISTIC ABOUT THE PROBABILITY OF A STRONG TORNADO. CAN NOT RULE OUT A STRONG TORNADO COMPLETELY WITH THE HIGH AMOUNT OF INSTABILITY BUT SHEAR AND HELICITY DO NOT LOOK FAVORABLE FOR AN OUTBREAK OF STRONG TORNADOES. LARGE HAIL...UP TO THE SIZE OF BASEBALLS...AND DAMAGING WINDS REMAIN POSSIBLE THROUGH THE EVENING AS WELL BEFORE STORMS CONGEAL INTO SMALL CLUSTERS AND FADE IN INTENSITY. ON THURSDAY...ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED. THIS IS A SIMILAR SETUP TO WEDNESDAY WITH A STALLED FRONT LINGERING ALONG HIGHWAY 96 IN EASTERN COLORADO AND WESTERN KANSAS. FOR THIS DAY...CONVECTION LOOKS TO BE MORE WIDESPREAD. INSTABILITY HAS INCREASED FROM YESTERDAYS MODEL RUNS FOR THURSDAY WITH SBCAPE OF 2000-3500 J/KG. LARGE HAIL...POSSIBLY SIGNIFICANT WITH HAIL TO THE SIZE OF BASEBALLS...AND DAMAGING WINDS WOULD BE THE PRIMARY THREATS. A FEW TORNADOES ARE POSSIBLE FOR THURSDAY AS WELL...HOWEVER...WIND SHEAR AND HELICITY DECREASE FOR THURSDAY AS THE WIND FIELD ALOFT WEAKENS. WITH WIDESPREAD CONVECTION EXPECTED AND CONVECTION LIKELY ON WEDNESDAY...THINK THE THREAT OF FLASH FLOODING INCREASES THURSDAY FOR LOCATIONS WHERE STORMS ARE ABLE TO TRAIN OR WHERE GROUND HAS BEEN SATURATED FROM WEDNESDAYS CONVECTION. OVERALL...THE FORECAST CONFIDENCE FOR THURSDAY IS SOMEWHAT LOW DUE TO CONCERNS OVER THE EVOLUTION OF CONVECTION WEDNESDAY. MODELS SEEM CONFIDENT THE ATMOSPHERE WILL RECHARGE TO THE SOUTH ALONG THE FRONT SO WILL GO WITH THIS MODE OF THINKING FOR NOW. THUNDERSTORM OUTFLOWS...AIR STABILIZED BY WEDNESDAY NIGHTS CONVECTION AND POSSIBLE DAYTIME STRATUS ARE MAJOR CONCERNS FOR THURSDAY. FROM FRIDAY THROUGH SUNDAY...SHORTWAVE TROUGHS SWING AROUND THE STATIONARY UPPER LEVEL LOW...CONTINUING THE CHANCES FOR SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND EVENING. PRECIPITABLE WATER ANOMALIES APPROACH 2 STANDARD DEVIATIONS ABOVE NORMAL FOR THIS TIME OF YEAR THROUGH THE WEEKEND. INCREASED QPF FORECAST AND MAINTAINED MENTION OF LOCALLY HEAVY RAIN/FLASH FLOODING. THIS WILL LIKELY NOT BECOME A WIDESPREAD FLOODING EVENT BUT LOCAL PROBLEMS ARE POSSIBLE WHERE SOILS BECOME SATURATED AND STORMS TRAIN. THE UPPER LEVEL LOW FINALLY EJECTS ACROSS THE HIGH PLAINS MONDAY WITH DRYING CONDITIONS TOWARDS THE MIDDLE OF NEXT WEEK. MONDAY SHOULD BE THE LAST PRECIPITATION CHANCE AS SHORTWAVE RIDGING BUILDS IN BEHIND THE LOW. WARMER TEMPERATURES...INTO THE MID 80S...RETURN TUESDAY UNDER CLEARING SKIES. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 536 PM MDT TUE MAY 20 2014 AT KGLD...SLIGHT CHANCE OF AN ISOLATED THUNDERSTORM THIS EVENING...BUT COVERAGE WILL BE LIMITED AND NOT CONFIDENT ENOUGH THAT IT WILL DIRECTLY IMPACT THE TERMINAL TO MENTION IN THE TAF AT THIS POINT. OTHERWISE...VFR EXPECTED OVERNIGHT AND WEDNESDAY MORNING. SCATTERED THUNDERSTORMS WILL DEVELOP WEDNESDAY AFTERNOON...SOME OF WHICH MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. AT KMCK...SLIGHT CHANCE OF A LATE EVENING OR OVERNIGHT SHOWER OR THUNDERSTORM IF STORMS CAN PERSIST AFTER SUNSET. OTHERWISE...VFR EXPECTED OVERNIGHT AND WEDNESDAY. STORMS WILL PROBABLY HOLD OFF UNTIL WEDNESDAY EVENING AT KMCK. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...024 SHORT TERM...BULLER LONG TERM...RRH AVIATION...024
Hazardous weather outlook, May 20, 10:55 AM MDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1055 AM MDT TUE MAY 20 2014 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-211200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1055 AM MDT TUE MAY 20 2014 /1155 AM CDT TUE MAY 20 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON INTO EARLY THIS EVENING GENERALLY WEST OF HIGHWAY 25. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. A TORNADO IS POSSIBLE...MAINLY OVER YUMA AND KIT CARSON COUNTIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A GOOD CHANCE FOR SEVERE WEATHER WEDNESDAY AFTERNOON AND EVENING AS SUPERCELL THUNDERSTORMS WILL LIKELY DEVELOP. THE PRIMARY THREATS WILL BE LARGE HAIL...SOME 2 INCHES IN DIAMETER AND LARGER...DAMAGING WINDS AND A FEW TORNADOES. DURING THE LATE EVENING AND OVERNIGHT HOURS THESE STORMS MAY FORM INTO CLUSTERS WITH THE PRIMARY THREATS SHIFTING TO LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. GENERAL STORM MOTIONS WILL BE TO THE NORTH AND NORTHEAST. ON THURSDAY AND THURSDAY NIGHT...THERE WILL BE ANOTHER GOOD CHANCE OF SEVERE WEATHER. VERY LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES WILL BE THE MAIN THREATS. LOCALLY HEAVY RAINFALL WILL ALSO REMAIN A THREAT. SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE FROM FRIDAY INTO MONDAY. A FEW STRONG TO SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. BULLER
In the hours before
Local storm report, May 20, 7:49 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
749 PM MDT TUE MAY 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM HAIL 5 ENE FLAGLER 39.33N 102.99W
05/20/2014 E1.75 INCH KIT CARSON CO PUBLIC
&&
DTHEDELocal storm report, May 20, 8:06 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
806 PM MDT TUE MAY 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 2 N SEIBERT 39.33N 102.87W
05/20/2014 E1.75 INCH KIT CARSON CO PUBLIC
&&
DTHEDEThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:14 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 61 min |
| May 20, 8:12 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 63 min |
| May 20, 8:36 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 54 min |
| May 20, 9:05 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 55 min |
| May 20, 9:17 PM MDT | Tornado Warning | GLD | Kit Carson | 28 min |
| May 21, 4:24 PM MDT | Special Weather Statement | GLD | Cheyenne | 36 min |
| May 21, 5:05 PM MDT | Special Weather Statement | GLD | Cheyenne | 25 min |
| May 21, 5:35 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 55 min |
| May 21, 5:44 PM MDT | Special Weather Statement | GLD | Kit Carson | 31 min |
| May 21, 5:47 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 58 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.